# SDR SWAA2025060276170

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 14,733 hours, 6,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bleed Air Sys
- Condition: Fumes
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMELL IN COCKPIT WHEN APU BLEED TURNED ON <[01]. PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56 THAT LED TO FIM TASK 21-00-00 REMOVED GROUND EQUIPMENT; DRAINED OVER SERVICED HYD.  RUN BOTH MOTORS PER FIM NO ORDER DETECTED WITNESSED BY THREE AMT`S AND OP`S SUB E1971.  SUSPECT HEAVY RUBBER SMELL COMING FROM BRAND NEW JET WAY.; [02] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56 THAT LED TO FIM TASK 21-00-00-810-830; REMOVED GROUND EQUIPMENT; DRAINED OVER SERVICED HYD.  RUN BOTH MOTORS PER FIM NO ORDER DETECTED WITNESSED BY THREE AMT`S AND OP`S SUB E1971.  SUSPECT HEAVY RUBBER SMELL COMING FROM BRAND NEW JET WAY.; [03] CORRECTING SIGN OFF TO MATCH LOG PAGE CORRECTIVE ACTION.
